# SDR MJ12004F00000

- Difficulty date: September 30, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N298BP
- Make and model: Braero HS125700A
- Aircraft serial: NA0298
- Engine: Garrtt TFE7313R1H
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30756392
- Part serial: 970304505196
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR NOTED NR 2 ENGINE LOW OIL PRESSURE IN FLIGHT.  ENGINE POWER SETTING WAS REDUCED TO IDLE AND CREW ELECTED TO RETURN TO ORIGIN.  POST FLIGHT ATTEMPTS TO START NR 2 ENGINE WERE ABORTED DUE TO INABILITY TO OBTAIN PROPER ENGINE ROTATION.  ENGINE SN P84313 WAS REMOVED FROM THE AC, A LOANER ENGINE WAS INSTALLED IN ITS PLACE.  ENGINE SN P84313 WAS SENT TO MFG FOR FURTHER INVESTIGATION AND REPAIR.  TEARDOWN/INVEST OF ENGINE REVEALED FAILURE CAUSED BY NR 4 CARBON SEAL CERAMIC RUNNER, WHICH WAS NOTED TO BE SHATTERED.  NR 4 CARBON SEAL CERAMIC RUNNER FAILURE.
